Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac...and what else?= switch due to apath? Doug Saving The Team

Posted by KathrynLex on April 20, 2004, at 11:46:35

In reply to Re: Prozac...and what else?= switch due to apath? seanwrx, posted by Doug Saving The Team on April 19, 2004, at 22:19:14

Hi Doug,

For some people Lex is both energizing in addition to being a very effective anti-depressant and anti-anxiety med. I've found that it's wonderful as an anti-anxiety med, but it makes me VERY tired...although, adding Wellbutrin has helped with that.

It couldn't hurt to give it a try for a couple of months...if you didn't like it I don't think you'd have any problem switching from Lex right to Prozac.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:337002
URL: http://www.dr-bob.org/babble/20040417/msgs/338076.html